Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I'm having first periods after my medical abortion I'm feeling pain in knees and legs after abortion I also gained weight can you tell why this happening or it is due to calcium deficiency please tell me.

3 Doctors Answered
I'm having first periods after my medical abortion I'm fe...
Weight gain is not related with abortion. Take calcium and painkiller.
You found this helpful
I'm having first periods after my medical abortion I'm fe...
Test of thyroid and tk supplements.
You found this helpful
I'm having first periods after my medical abortion I'm fe...
Due to weight gain Stress on you both Knee and legs, Lack of stability on legs you got pain, Can go to the Gynecologist any abnormal changes or normal charge, she will check you Then go to the orthopaedic doctor, he will check your knee and legs, pain were is coming, how IT HAPPENED, THEN ONLY WE WILL GUIDE GOOD WAY
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.